# SDR RAIA00206182

- Difficulty date: May 27, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 7,094 hours, 6,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524131007
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLK CK-TASK# 532100210805A00 FOUND "U" SHAPE LATERAL FITTING BENEATH PAX DOOR CORRODED. REMOVED AND REPLACED FITTING IAW EMB 145 SRM 51-40-02.
